Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 70, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Mar 2, 2012, 3:50 PM CST for Christian County, Todd County, Kentucky. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 2, 2012, 3:50 PM CST (21:50 UTC)
- Expired
- Mar 2, 2012, 4:15 PM CST
- In force
- 25 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Christian County, KY, Todd County, KY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 9:54 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1667 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
833
WUUS53 KPAH 022150
SVRPAH
KYC047-219-022215-
/O.NEW.KPAH.SV.W.0070.120302T2150Z-120302T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
350 PM CST FRI MAR 2 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN TODD COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 415 PM CST.
* AT 346 PM CST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS OF 83 MPH IN FORT CAMPBELL.
DOPPLER RADAR INDICATED THE STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM
WAS LOCATED NEAR OAK GROVE...AND MOVING EAST AT 60 MPH.
* LOCATIONS IN THE WARNED AREA INCLUDE...
ELKTON...PEMBROKE...GUTHRIE...TRENTON AND ALLENSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FRIDAY EVENING FOR
SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY AND
SOUTHEAST MISSOURI.
LAT...LON 3665 8706 3663 8713 3664 8747 3673 8752
3692 8706
TIME...MOT...LOC 2150Z 248DEG 53KT 3669 8736
WIND...HAIL 80MPH 1.00IN
$$3 follow-up statements
530
WWUS53 KPAH 022158
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
358 PM CST FRI MAR 2 2012
KYC047-219-022215-
/O.CON.KPAH.SV.W.0070.000000T0000Z-120302T2215Z/
TODD KY-CHRISTIAN KY-
358 PM CST FRI MAR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHRISTIAN AND SOUTHERN TODD COUNTIES IN SOUTH CENTRAL KENTUCKY UNTIL
415 PM CST...
AT 354 PM CST...EMERGENCY MANAGEMENT REPORTED ROAD SIGNS WERE BLOWN
DOWN AT INTERSTATE 24 AND HIGHWAY 115. THIS STORM HAS A HISTORY OF
PRODUCING 83 MPH WINDS IN FORT CAMPBELL. AT 357 PM CST...DOPPLER
RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS
LOCATED 5 MILES SOUTHEAST OF PEMBROKE...OR 7 MILES EAST OF OAK
GROVE...MOVING EAST AT 60 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3664 8744 3682 8730 3692 8706 3665 8706
3663 8713
TIME...MOT...LOC 2157Z 248DEG 53KT 3673 8724
WIND...HAIL 80MPH 1.00IN
$$202
WWUS53 KPAH 022201
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
401 PM CST FRI MAR 2 2012
KYC047-022211-
/O.CAN.KPAH.SV.W.0070.000000T0000Z-120302T2215Z/
CHRISTIAN KY-
401 PM CST FRI MAR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN COUNTY
IN SOUTH CENTRAL KENTUCKY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF CHRISTIAN
COUNTY.
LAT...LON 3664 8733 3682 8730 3692 8706 3665 8706
3663 8713
TIME...MOT...LOC 2201Z 248DEG 53KT 3675 8717
$$
KYC219-022215-
/O.CON.KPAH.SV.W.0070.000000T0000Z-120302T2215Z/
TODD KY-
401 PM CST FRI MAR 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN TODD
COUNTY IN SOUTH CENTRAL KENTUCKY UNTIL 415 PM CST...
AT 400 PM CST...EMERGENCY MANAGEMENT REPORTED A SEVERE THUNDERSTORM
WHICH HAS PRODUCED WIND DAMAGE IN SOUTHERN CHIRISTIAN COUNTY. THE
STORM WAS LIKELY PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS
IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED NEAR ELKTON...MOVING
EAST AT 60 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3664 8733 3682 8730 3692 8706 3665 8706
3663 8713
TIME...MOT...LOC 2201Z 248DEG 53KT 3675 8717
WIND...HAIL 80MPH 1.00IN
$$148
WWUS53 KPAH 022211
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
411 PM CST FRI MAR 2 2012
KYC219-022221-
/O.EXP.KPAH.SV.W.0070.000000T0000Z-120302T2215Z/
TODD KY-
411 PM CST FRI MAR 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TODD COUNTY IN SOUTH
CENTRAL KENTUCKY WILL EXPIRE AT 415 PM CST/515 PM EST/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3664 8733 3682 8730 3692 8706 3665 8706
3663 8713
TIME...MOT...LOC 2211Z 248DEG 53KT 3680 8700
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 3:42 PM CST, 8 minutes earlier.
Area forecast discussion, Mar 2, 3:42 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
342 PM CST FRI MAR 2 2012
.SHORT TERM.../TONIGHT THROUGH SUNDAY NIGHT/
EXTREMELY BUSY WITH ONGOING SEVERE WEATHER SO WILL KEEP THIS BRIEF.
EXPECT SEVERE STORMS TO CONTINUE SLIGHTLY OUT AHEAD OF A COLD
FRONTAL BOUNDARY MOVING EAST TO WEST ACROSS OUR CWA. ATMOSPHERE
REMAINS VERY CONDUCIVE TO THE GENERATION OF ROTATING STORMS. SOME
REDEVELOPMENT ALONG THE FRONTAL BOUNDARY BUT THE STORMS ARE
REMAINING BELOW SEVERE LIMITS AT THIS TIME. EXPECT THE FRONT AND ALL
ACTIVITY TO BE CLEAR OF OUR CWA BY 00Z (6 PM).
.LONG TERM...(MONDAY THROUGH FRIDAY)
THE MED RANGE MODELS DIFFER WITH THE EXTENDED FORECAST...ESPECIALLY
AT THE DAY 6 AND DAY 7 TIME FRAME. AFTER RIDGING ALOFT AND HIGH SFC
PRESSURE FOR THE START OF NEXT WEEK...THE GFS IS MORE PROGRESSIVE
THAN THE ECMWF/UKMET WITH A LONGWAVE MID LEVEL TROF MOVING EWD
ACROSS THE CENTRAL CONUS. THIS IS MAINLY BECAUSE OF THE PRESENCE IN
THE ECMWF/UKMET MODEL SOLUTIONS OF A CUT-OFF MID LEVEL LOW IN THE
SWRN CONUS...KEEPING MID LEVEL FLOW OVER THE PAH FORECAST AREA MORE
CYCLONIC AND MAY KEEP THE SFC BOUNDARY AROUND FOR LONGER. THE
EXTENDED MODEL BLEND YIELDED HIGHEST POPS FOR DURING THE DAY
THU...WITH SOME POPS WED NIGHT THROUGH THU NIGHT. TSTMS WILL BE
POSSIBLE MOST OF THAT TIME. WENT WITH MOSTLY A MORE CONSISTENT
ECMWF-LIKE SOLUTION PER HPC EXTENDED DISCUSSION. DAY 7 LOOKS MOSTLY
DRY AS DRY HIGH PRESSURE AIR MOVES IN UNDER NWRLY MID LEVEL FLOW.
&&
.AVIATION...
LACK OF A CAP HAS ALLOWED NUMEROUS TSTMS TO ERUPT FARTHER WEST THAN
INITIALLY ANTICIPATED TODAY. SOME OF THESE TSTMS WILL BE CAPABLE OF
PRODUCING TORNADOES AND LARGE HAIL...ALONG WITH TSTM WINDS IN EXCESS
OF 50 KTS. GRADIENT WINDS WILL CONTINUE TO BE STRONG IN THE VICINITY
OF AN APPROACHING COLD FRONT. THIS FRONT IS EXPECTED TO BE THROUGH
THE PAH FORECAST AREA BY DARK...AND WINDS ARE FORECAST TO DIMINISH
IN THE EVENING AND VARY SOME IN DIRECTION...BEFORE PICKING UP AGAIN
OUT OF THE WEST IN THE MORNING.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL 8 PM CST THIS EVENING FOR KYZ001>022.
MO...WIND ADVISORY UNTIL 8 PM CST THIS EVENING FOR MOZ076-086-087-100-
107>112-114.
IL...WIND ADVISORY UNTIL 8 PM CST THIS EVENING FOR ILZ075>078-080>094.
IN...WIND ADVISORY UNTIL 8 PM CST THIS EVENING FOR INZ081-082-085>088.
&&
SHORT TERM...JP
LONG TERM....DBHazardous weather outlook, Mar 2, 3:23 PM CST, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 323 PM CST FRI MAR 2 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-032130- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 323 PM CST FRI MAR 2 2012 ......TORNADO WATCH IN EFFECT UNTIL 6 PM GENERALLY SOUTH AND EAST OF A LINE FROM MOUNT CARMEL ILLINOIS TO NEW MADRID MISSOURI... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT FOR TODAY...MUCH OF KENTUCKY AS WELL AS EXTREME SOUTHERN INDIANA IS UNDER A HIGH RISK OF SEVERE STORMS. THE HIGH RISK IN OUR AREA IS ROUGHLY ALONG AND EAST OF A LINE FROM AROUND CHRISNEY INDIANA TO NEAR CADIZ KENTUCKY. THIS INCLUDES SPENCER COUNTY INDIANA...AND IN KENTUCKY...THE COUNTIES OF DAVIESS...MCLEAN...MUHLENBERG... HOPKINS...CHRISTIAN...AND TODD...AS WELL AS FAR EASTERN PORTIONS OF HENDERSON...WEBSTER...AND TRIGG COUNTIES. IN ADDITION...MUCH OF THE AREA SOUTH AND EAST OF THE OHIO RIVER REMAINS UNDER A MODERATE RISK OF SEVERE STORMS...AND THIS INCLUDES MOST OF SOUTHWEST INDIANA AND THE REMAINDER OF WESTERN KENTUCKY. A SLIGHT RISK OF SEVERE STORMS EXISTS IN A SMALL PORTION OF SOUTHEAST MISSOURI AND EXTREME SOUTHERN ILLINOIS. WHAT WILL HAPPEN TO CAUSE THIS HIGH RISK IS THE FOLLOWING...A COLD FRONT WILL START ITS RAPID DRIVE WEST TO EAST ACROSS THE REGION...AS A SPRING LIKE LOW PRESSURE SYSTEM LIFTS NORTHWARD TO THE GREAT LAKES. THE STRONG DESTABILIZATION OF THE ATMOSPHERE OUT AHEAD OF THIS COLD FRONT ...IN COMBINATION WITH THE POWERFUL WIND FIELDS ALOFT...IS WHY THIS STORM SITUATION WILL BE SO POTENTIALLY VIOLENT. LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE THE POTENTIAL THREATS IN THE HIGH AND MODERATE RISK ZONES THIS AFTERNOON. THE ATMOSPHERIC PROFILE IS SUPPORTIVE OF LONG TRACKS OF WIND DAMAGING OR TORNADIC STORMS. ALSO TO NOTE...WIND FIELDS OUT AHEAD OF AND BRIEFLY BEHIND THE FRONT WILL CREATE WINDY CONDITIONS WITH SOME GUSTS CAPABLE OF TOPPING OUT AROUND 45 MPH WITHOUT THE AID OF ANY STORM. WINDS WILL AVERAGE 15 TO 30 MPH THROUGH THE AFTERNOON INTO THE EVENING HOURS. A WIND ADVISORY HAS BEEN POSTED AND IS IN EFFECT FROM 10 AM UNTIL 8 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH AT 6 PM FOR AREAS GENERALLY SOUTH AND EAST OF THE OHIO RIVER. JP
In the hours before
Local storm report, Mar 2, 3:23 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
323 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL CROFTON 37.05N 87.48W
03/02/2012 M0.75 INCH CHRISTIAN KY TRAINED SPOTTER
DIME SIZE HAIL REPORTED.
&&
SMITTYLocal storm report, Mar 2, 3:24 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
324 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND GST HOPKINSVILLE 36.85N 87.49W
03/02/2012 M53 MPH CHRISTIAN KY MESONET
WIND GUST MEASURED ON KY MESONET.
&&
SMITTYLocal storm report, Mar 2, 3:27 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
327 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND GST CROFTON 37.05N 87.48W
03/02/2012 E60 MPH CHRISTIAN KY TRAINED SPOTTER
DIME SIZE HAIL REPORTED WITH THIS STORM ALONG PENNYRILE
PARKWAY AND HWY 80.
&&
SMITTYLocal storm report, Mar 2, 3:40 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
340 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG BREMEN 37.36N 87.22W
03/02/2012 MUHLENBERG KY FIRE DEPT/RESCUE
LATE REPORT...ROOF BLOWN OFF OF HOME. FIRE/RESCUE IS
RESPONDING.
&&
SMITTYLocal storm report, Mar 2, 3:45 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
345 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM NON-TSTM WND GST MARION 37.33N 88.08W
03/02/2012 M56 MPH CRITTENDEN KY MESONET
WIND GUST ASSOCIATED WITH FRONTAL PASSAGE. REPORTED BY KY
MESONET.
&&
SMITTYLocal storm report, Mar 2, 3:50 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
350 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND GST FORT CAMPBELL NORTH 36.65N 87.46W
03/02/2012 M83 MPH CHRISTIAN KY ASOS
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 1:30 AM CST | Wind Advisory | PAH | Ballard, Caldwell, Calloway, Carlisle, Christian, Crittenden and 16 more | 19 hr |
| Mar 2, 6:16 AM CST | Severe Thunderstorm Warning | PAH | Todd | 14 min |
| Mar 2, 12:42 PM CST | Severe Thunderstorm Warning | PAH | Ballard | 33 min |
| Mar 2, 1:23 PM CST | Severe Thunderstorm Warning | PAH | Crittenden, Livingston | 22 min |
| Mar 2, 1:26 PM CST | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Graves, McCracken | 34 min |
| Mar 2, 1:28 PM CST | Tornado Warning | PAH | Henderson, Union | 32 min |
| Mar 2, 1:38 PM CST | Tornado Warning | PAH | Graves, Livingston, McCracken, Marshall | 37 min |
| Mar 2, 1:49 PM CST | Tornado Warning | PAH | Crittenden, Livingston, Lyon, McCracken, Marshall | 26 min |
| Mar 2, 1:54 PM CST | Tornado Warning | PAH | Crittenden, Hopkins, Union, Webster | 36 min |
| Mar 2, 1:55 PM CST | Tornado Warning | PAH | Daviess, Henderson | 50 min |
| Mar 2, 1:58 PM CST | Severe Thunderstorm Warning | PAH | Fulton, Hickman | 18 min |
| Mar 2, 2:12 PM CST | Tornado Warning | PAH | Daviess, Hopkins, McLean, Webster | 33 min |
| Mar 2, 2:15 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Hopkins, Lyon | 30 min |
| Mar 2, 2:27 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Graves, Marshall | 33 min |
| Mar 2, 2:39 PM CST | Severe Thunderstorm Warning | PAH | Daviess | 12 min |
| Mar 2, 2:44 PM CST | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 19 min |
| Mar 2, 2:48 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Lyon, Trigg | 27 min |
| Mar 2, 3:06 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Trigg | 24 min |
| Mar 2, 3:21 PM CST | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd | 39 min |
| Mar 2, 3:30 PM CST | Tornado Warning | PAH | Muhlenberg, Todd | 30 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.